# SDR DHL2005803541

- Difficulty date: November 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713N
- Condition: Cracked
- Location: Bs 160
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS THREE CRACKS OF 0.75 INCH APPROX AT STA 160.000 L-36 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-4-1 FIG. 5C, MFG DWG NR5779934. REMOVED CRACKED PLATING IAW SRM 51-1-21, SRM 51-1-20D. FABRICATED NEW PLATING (AL2014T6 0.050 INCH) IAW SRM 53-4-1 FIG. 5C, ITEM (A), DWG NR 5779934. CLEANED, TREATED AND PRIMED AREA AND NEW PLATING IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW PLATING FROM STA 70.000 TO 190.000 IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0. TORQUED IAW SRM 51-3-1.
